Kowa Korgen Kowa Rhinitis Soft Mini Capsule 36 Capsules

Kowa Korgen Kowa Rhinitis Soft Mini Capsule 36 Capsules

Kowa

  • $36.00
    Unit price per 
Tax included. Shipping 🚚 Worldwide Shipping.

Only 0 left!
Will not ship until

Rhinitis symptoms such as stuffy nose, stuffy nose, and sneezing are not only painful and unpleasant, but can also affect your work and daily life by making you unable to concentrate on things. Therefore, it is important to take early treatment with a highly effective and easy-to-take medicine. Korgen Kowa Rhinitis Soft Mini Capsules are encapsulated in such a small capsule to make it easy to take 5 kinds of active ingredients that have excellent effects on the symptoms of painful rhinitis. D-Chlorpheniramine maleate that improves sneezing and nasal blemishes, Veradonna total alkaloid that suppresses nasal blemishes and nasal discharge, phenylephrine hydrochloride and dipotassium glycyrrhizinate that reduce nasal congestion, and anhydrous caffeine that relieves head weight It is mixed at the same time. Moreover, since the active ingredients in the contents are in a liquid state so that they can be easily dissolved, the active ingredients will dissolve quickly in the body when it is used only, and an excellent effect will appear. This drug can be taken when symptoms appear even if it is not after meals, so it can be treated early. Check the drug description document by PDF

Ingredients / quantity / usage Ingredients / dose d-chlorpheniramine maleate ・ ・ ・ 2.0mg (Improves symptoms such as sneezing and nasal irritations due to allergies. ) Veradonna total alkaloid ・ ・ ・ 0.133mg (Suppresses the secretion of nasal juice and tears, suppresses nasal sneezing and sneezing.) Phenilefurin hydrochloride ・ ・ ・ 5.0mg (Suppresses nasal mucosal congestion and sneezing, Dipotassium glycyrrhizinate ・ ・ ・ 10.0mg (Suppresses inflammation of nasal mucosa and suppresses sneezing.) Anhydrous caffeine ・ ・ ・ 40.0mg (Relieves head weight associated with rhinitis.) [ Additives] Glycerin fatty acid ester, polysorbate 60, sorbitans sneeze oleic acid ester, medium chain fatty acid triglyceride, gelatin, glycerin, titanium oxide, paraben, polysorbate 80 Dosage and administration Take the following amount with water or warm water. However, take at least 4 hours between doses. ○ Adults (15 years old and over) ・ ・ ・ 1 capsule per dose, 3 times a day ○ Children under 15 years old ・ ・ ・ Do not take [Notes on dosage and administration] (1) Strictly adhere to the dosage and administration please. (2) How to take out the capsule: As shown in the figure on the right, press the convex part of the PTP sheet containing the capsule strongly with your fingertip to break the aluminum foil on the back side, take it out and take it. (If swallowed as it is by mistake, it may lead to unexpected accidents such as sticking to the esophageal mucosa.) Formulation type / shape Soft capsule

, Nose sneezing (excessive nasal juice), stuffy nose, sneezing, sore throat, heavy head (heavy head)

Precautions for use Precautions for use 1. Do not use any of the following medicines while taking this drug. Other oral medicines for rhinitis, oral medicines containing antihistamines (cold medicine, antitussive expectorant, vehicle sickness medicine, allergy medicine, etc.), Gastrointestinal analgesics and antispasmodics 2. Do not operate vehicles or machinery after taking this medicine (symptoms such as drowsiness, blurred vision, and abnormal glare may occur.) 3. Please do not use it continuously for a long period of time. The following people, please consult your doctor, pharmacist or registered distributor before taking (1) People who are treated by a doctor. (2) Pregnant women or those who are thought to be pregnant. (3) Elderly people. (4) People who have had allergic symptoms due to drugs. (5) People with the following symptoms. High fever, difficulty urinating (6) Persons who received the following diagnosis. Glaucoma, diabetes, hypothyroidism, heart disease, hypertension 2. If you experience any of the following symptoms after taking this medicine, you may have side effects. Stop taking this medicine immediately and consult a doctor, pharmacist or registered distributor with this package insert. Related parts: Symptoms Skin: Nausea・ Redness, itching Digestive organs: Nausea / vomiting, loss of appetite Psychoneurological system: Headache Urinary organs: Difficulty urinating Others: Hot face, abnormal glare In rare cases, the following serious symptoms may occur. In that case, please see a doctor immediately. Name of symptom: Symptom

JAN: 4987067289004


We Also Recommend